# SDR IPXA2025080215434

- Difficulty date: July 14, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53810191206
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BASE FITTING FR45, RH SIDE.THIS JOB WAS PERFORMED IAW EO-46789-JIC008.  (REPAIR - BASE FRAME FITTING, FR 41 TO FR 46, RH SIDE (SB A300-57-6177)) [T3F18E00711GE] STEPS 43 THROUGH 53
